# SDR CKSA97161

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 822
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LEVEL 2 CORROSION FLOORBEAM UPPER FORWARD FLANGE STA 822 RIGHT SIDE.  REMOVED CORROSION OUT OF LIMITS.  INSTALLED DOUBLER IAW AIA SKETCH AIA/E/2493 REV ORIG EA 97-013.  C-1 CHECK INSPECTION WORK CARD NUMBER 0060.  NON-ROUTINE TASK CARD NUMBER 95583.
